Existence of Positive Solutions for a Nonlinear Higher-Order Multipoint Boundary Value Problem
Min Zhao and
Yongping Sun
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We study the existence of positive solutions for a nonlinear higher-order multipoint boundary value problem. By applying a monotone iterative method, some existence results of positive solutions are obtained. The main result is illustrated with an example.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/181585.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/181585.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:181585
DOI: 10.1155/2014/181585
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().